Results 1 to 6 of 6

Thread: Am I pregnant?

  1. #1
    Butterflysoul90 Guest

    Default Am I pregnant?

    Aunt Flo is about 6 days late, but when I test I just keep getting a bfn. My last period was on the 29th of October when I stopped my birth control that I had been on for about two months. Before that I was on the shot for 6 months. I only had sex once during my fertile period, the 16th and we used a condom but it broke. I think I ovulated on the 18th but I'm not really sure. My breasts are tender but they have been since i stopped the BC. I've been a little fatigued and I've had like a lot of discharge. Is there a chance I'm pregnant or could it be something else? When should I test again to be sure?

  2. #2
    Join Date
    Aug 2008
    Posts
    9,925
    Blog Entries
    1

    Default

    It can take several months to get a period after being on birth control Some women on Depo (which I assume is what you mean by "the shot") can take much longer to get a regular cycle (> 1 year). I do hope that things will get back to normal for you soon. At this point with a negative test I don't think that you are pregnant.
    Jessica (32) and Ryan (32). Madelyn born August 5, 2009; Malachi born December 23, 2010 and Nathaniel born July 19, 2013. Lost a loved baby 02/29/12, 05/14/12 and 07/05/12 all due a serious allergic reaction to fabric softener.
    My Ovulation Chart

  3. #3
    Butterflysoul90 Guest

    Default

    That doesn't really make sense though because I had a normal period for two months after stopping depo why would it be late now?

  4. #4
    Join Date
    Apr 2008
    Location
    Chicago-ish
    Posts
    4,987

    Default

    You said you were on the pill two months after depo? If your last period was Oct 29th after ending your pill you are probably just adjusting from being on birth control. It can take time to regulate after ending birth control. If you don't think the pregnancy test is accurate you can go to your Obgyn and get a test done. They will be able to give you a better answer.

  5. #5
    Join Date
    Aug 2008
    Posts
    9,925
    Blog Entries
    1

    Default

    If you went from the Depo to the pill you have not yet had an unmedicated cycle. You got the two periods on the pill because of hormone withdrawal not because you actually had a cycle. So, I am not surprised that your period is late since it might take awhile for your body to regulate again.
    Jessica (32) and Ryan (32). Madelyn born August 5, 2009; Malachi born December 23, 2010 and Nathaniel born July 19, 2013. Lost a loved baby 02/29/12, 05/14/12 and 07/05/12 all due a serious allergic reaction to fabric softener.
    My Ovulation Chart

  6. #6
    Join Date
    Nov 2011
    Location
    Hawaii
    Posts
    3,786

    Default

    You are probably not pregnant. It can take up to a year for your cycle to regulate after coming off of any hormonal birth control, especially Depo.
    Jennifer


Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •